# SDR DALA2022020800812

- Difficulty date: February 4, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 52,425 hours, 36,008 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME STA 1133 AND LONG 2RH AT AFT ACCESORIES COMPARTMENT (CAT). SUMMARY OF NRC 00157: FRAME STA 1133 WAS REPAIRED PER ER/A 596793 -14 REV. A AND ETI-17-22-006 REV. 3. ASSOCIATED ER/A 14-596793 ADDED FOR AC 9542. (LP #2110523)
